# SDR UPS08551705

- Difficulty date: February 1, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 16,540 hours, 10,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1004
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FRAME DENTED AT BS 1260, STR 26-27R.  REPAIRED PER SRM 53-00-07, SRM 51-70-11-0G.
